ERGODIC SETS AND MIXING EXTENSIONS OF TOPOLOGICAL TRANSFORMATION SEMIGROUPS
dc.contributor.author | Gerco, Anatolie | |
dc.date.accessioned | 2021-10-19T12:13:26Z | |
dc.date.available | 2021-10-19T12:13:26Z | |
dc.date.issued | 2003 | |
dc.description.abstract | We extend the concept of the ergodic set [1] – [2] from topological trans-formation groups to topological transformation semigroups. We investigate, in par-ticular, connections between ergodicity, weak ergodicity, topological transitivity andminimality of the Whitney’s sum of extensions of topological transformation semi-groups | en |
dc.identifier.citation | GHERCO, Anatolie. Ergodic sets and mixing extensions of topological transformation semigroups. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2003, nr. 2(42), pp. 87-94. ISSN 1024-7696. | en |
dc.identifier.issn | 1024-7696 | |
dc.identifier.uri | https://msuir.usm.md/handle/123456789/4947 | |
dc.language.iso | en | en |
dc.publisher | Institutul de Matematică şi Informatică al AŞM | en |
dc.subject | ergodic | en |
dc.subject | distal | en |
dc.subject | transformation semigroup | en |
dc.title | ERGODIC SETS AND MIXING EXTENSIONS OF TOPOLOGICAL TRANSFORMATION SEMIGROUPS | en |
dc.type | Article | en |
Files
Original bundle
1 - 1 of 1
- Name:
- Ergodic sets and mixing extensions of topological transformation.pdf
- Size:
- 108.14 KB
- Format:
- Adobe Portable Document Format
- Description:
License bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: